My friend took the morning after pill about two months ago. Her period came at the regular time, 6/30 and lasted until 7/5. But then she had another "period" which lasted from 7/7 until about 7/14. since then she has not had a period. She was worried and was wondering if this was a side effect of the pill or something else. Thank you in advance!
Posts: 1 | From: Portland | Registered: Aug 2008
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.